Last update: Sun Mar 31 03:15:44 MDT 2019
@Article{VanderWaerden:1965:SQM,
author = "B. L. {Van der Waerden}",
title = "Sequentielle {Qualit{\"a}tskontrolle} als
Minimumproblem",
journal = j-Z-WAHRSCHEINLICHKEITSTHEOR-VERW-GEB,
volume = "4",
number = "3",
pages = "187--202",
month = "????",
year = "1965",
CODEN = "ZWVGAA",
DOI = "https://doi.org/10.1007/BF00533749",
ISSN = "0044-3719",
ISSN-L = "0044-3719",
bibdate = "Sat Apr 26 19:22:28 MDT 2014",
bibsource = "http://www.math.utah.edu/pub/tex/bib/z-wahrscheinlichkeits-theor-verw-geb.bib",
URL = "http://link.springer.com/article/10.1007/BF00533749",
acknowledgement = ack-nhfb,
fjournal = "Zeitschrift f{\"u}r Wahrscheinlichkeitstheorie und
verwandte Gebiete",
journal-URL = "http://link.springer.com/journal/440",
}